Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking daphne pills due to ovarian cyst, delayed menstruation after stopping pills. Chances of pregnancy?

i was taking daphne pill because my first OB gyne diagnosed me to have ovarian cyst and told me to take daphne pills for 3 months...I decided then to have a second opinion and found out it wasnt necessary for me to take i didnt finish taking one pack of daphne pill...i was instructed by my second OB gyne to stop taking it and not take the last 7 tablets of the daphne pill because i didnt need it anymore..but my problem now is, my menstruation is delayed already for almost 2 weeks. Please help it normal to have delayed menstruation or could it be becasue im pregnant? i need clear answers please. thank u
Asked On : Fri, 2 Nov 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor